Share Facebook


10-12-2015, 07:50 PM   #1
Jfisher586
 
Join Date: Aug 2015
Location: Longmont, Colorado

My Support Groups:
Entyvio infusions

Ok, so I've been on entyvio for 3 weeks now. I'm still in the induction part, where you get your first infusion then 2 weeks later another. Then 6, then every 8 weeks. And I have some thoughts for anyone else with crohn's disease is on this medication. I'm currently tapering off of prednisone. I've been on it for almost a year straight!! No fun! Gained like 40lbs. :-( Also I was on humira, but my new GI thought I should do a promethesis test to see how my body was taking the humira. Turned out my body was rejecting the medication, so that's when he started to put me on entyvio. So im just wondering if anyone else out there has side effects. Well first let me back up and say since I've been tapering off prednisone I got a nasty cold, more than likely a sinus infection. And I thought you could have the infusion when you have a cold, or anything that produces a fever. Which this has for me. But today I went for my infusion and told them how I was feeling and they still went ahead with it. They just said that I would take longer to feel better. Yay! Because that's exactly what I want. :-( But ok my most important question, after the infusion is done and they come to flush the I.V. out, I always get really lightheaded. It happens literally 2 seconds after their done flushing 30 ccs of saline. So does this happen to anyone else?!? I probably should mention that I have anxiety, and the day of my infusion I get really nervous because...well I really don't know why. I felt the same way before my remicade infusions. But I'm just hoping that this is normal. And hopefully it's just my shot nerves. I don't know. But if anyone can help that would be greatly appreciated. Because it seems that no one at my doctors know what the hell is going on. I'm my doctors only patient on entyvio. They still have to refer to the medical guide that comes shipped with the medication. But I really hope someone can help me out here!!! Thank you!!
10-17-2015, 07:00 PM   #2
CLCH87
 
CLCH87's Avatar
 
Join Date: Jan 2013
Location: Orlando, Florida

My Support Groups:
I would get premedicated before my infusions because I'd get sick after, I'd get benadryl and some steroids to help keep any side effects away too. Maybe you can try that? I really don't have any other ideas as to why you're getting that feeling.
10-17-2015, 07:16 PM   #3
Jfisher586
 
Join Date: Aug 2015
Location: Longmont, Colorado

My Support Groups:
I would get premedicated before my infusions because I'd get sick after, I'd get benadryl and some steroids to help keep any side effects away too. Maybe you can try that? I really don't have any other ideas as to why you're getting that feeling.

I haven't tried benadryl. I am currently on steroids, tapering off, down to 5 mg right now. But thanks for the suggestions.
10-19-2015, 01:28 PM   #4
cnt
 
Join Date: Oct 2015
Location: Washingonville, New York

My Support Groups:
Have either of you guys felt any other side effects while on Entyvio. I just had my first infusion last week. I've been on Remicade, Humira and Cimzia. Remicade worked for a year or so, but my body started rejecting it and I was experiencing a lot of the bad side effects that can come with Remicade. Humira pretty much never worked at all. Cimzia worked for a little while, but my body built up immunity to that as well.

One thing that worries me about Entyvio is that it is very similar to Remicade. My GI explained how Entyvio is some what different and does not cause the same side effects that the Remicade does. Still worried about it though. I have a very advanced and severe case of Crohn's. So many medicines rarely work for long or at all. The toughest part is that I seem to get every side effect with most of the drugs can produce, no matter how small the chance of having them is. All the remicade side effects, steroid psychosis from prednisone (which as absolutely the worst thing I have ever dealt with), etc, etc.
10-19-2015, 01:55 PM   #5
CLCH87
 
CLCH87's Avatar
 
Join Date: Jan 2013
Location: Orlando, Florida

My Support Groups:
Have either of you guys felt any other side effects while on Entyvio. I just had my first infusion last week. I've been on Remicade, Humira and Cimzia. Remicade worked for a year or so, but my body started rejecting it and I was experiencing a lot of the bad side effects that can come with Remicade. Humira pretty much never worked at all. Cimzia worked for a little while, but my body built up immunity to that as well.

One thing that worries me about Entyvio is that it is very similar to Remicade. My GI explained how Entyvio is some what different and does not cause the same side effects that the Remicade does. Still worried about it though. I have a very advanced and severe case of Crohn's. So many medicines rarely work for long or at all. The toughest part is that I seem to get every side effect with most of the drugs can produce, no matter how small the chance of having them is. All the remicade side effects, steroid psychosis from prednisone (which as absolutely the worst thing I have ever dealt with), etc, etc.
After about seven months on Entyvio I all of a sudden had an allergic reaction, I ended up with the same with Remicade too. It was like my body just decided to start rejecting it for no reason. I would get sick for days after my infusion but I was getting better, so I kept going. During my last infusion I even had a reaction to the benadryl they put in first, had to start a second IV and by the next day was covered in hives, throat closing up, and was sicker than I ever had been same exact reaction from Remicade during second infusion.

As to side effects, I'd get flushing, fevers, nausea, vomiting, joint and back pain, and it drained all of energy for about three days. I was so happy because it was finally working but ended up being hospitalized for almost a week after my reaction because every day for three days at the same time I got the infusion, the reaction would start all over.

I feel like my case is sort of extreme but for someone who has tried every biologic and failed... it's just my story. Hopefully it works for everyone else.
11-03-2015, 07:26 PM   #6
Fosterfamily2303
Senior Member
 
Fosterfamily2303's Avatar
 
Join Date: May 2012
Location: York, Pennsylvania

My Support Groups:
This is my fear! I did great with remicade for 11 infusions and then suddenly drug induced lupus ! I am about to start entyvio
11-04-2015, 08:17 AM   #7
CLCH87
 
CLCH87's Avatar
 
Join Date: Jan 2013
Location: Orlando, Florida

My Support Groups:
This is my fear! I did great with remicade for 11 infusions and then suddenly drug induced lupus ! I am about to start entyvio
I looked at as it couldn't get worse, so I went for it. We put all of these chemicals inside of us just to hope for relief, and at that point I was desperate, I thought the anaphylaxis was the worst that could happen. Only you can really make the choice if it's worth it to you.
Reply

Thread Tools


All times are GMT -5. The time now is 07:36 PM.
Copyright 2006-2017 Crohnsforum.com